# SDR DALA2023100408194

- Difficulty date: December 10, 2022
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 84,876 hours, 26,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 REPETITIVE INSPECTIONS AT FRAME 1260. CORRECTIVE ACTION REF ERA 604360-14. (2532837)
